View Full Version : Concerta 27mgs


Charmcityguy22
12-29-16, 04:31 PM
So i feel like im a man of many questions,i ask to many questions,but people answer them and i thank everyone for it.so here is my first question.ive been taking Concerta 27mgs for 6 months now and when i started the 27mgs 6 months ago they worked great then after a few months started not working so great but in the past 2 weeks when i take my dose i get alot of the euphoria feeling but not alot of focus,ny idea's why this could be,i take one dose every morning around 10 by it self.

Second question,Saturday is New years eve and i want to drink at night,i took a dose this A.M but will not take a dose tomorrow and or Saturday,can i drink Saturday night meaning will it be out of my system.if i already asked this im sorry. Happy holidays and have a great new year.

Fraser_0762
12-29-16, 04:52 PM
Is Concerta the first med you have tried? 27mgs is a low to average dose. It's usually common to have it increased up to 54mgs after several months if the lower dose is ineffective.

I wouldn't recommend skipping a dose so you can have a drink. Abruptly stopping Concerta can lead to an unpleasant crash which would become even more unpleasant when you throw alcohol into the mix.

Charmcityguy22
12-29-16, 09:39 PM
I was on 18 mgs concerta a year ago before i stepped up to 27mgs but i just feel like i have more energy and more euphoria.but as for the drinking i'll not take it tomorrow as well as Saturday. Thanks for the response.

dvdnvwls
12-29-16, 10:35 PM
About wanting to drink safely at the new year's party: Yes, your idea is about right. Still important to make sure that you know yourself well enough that you stop drinking before you go too far.

About the medication not working as well anymore: You need a number of things to be going right, in order for ADHD medication to work well. Some of them are

- consistent good sleep

- consistent healthy diet

- keep yourself hydrated

- some exercise every day (it doesn't matter what kind, just do something)

- watch out for caffeine, it can cause problems

- excessive stress always ruins everything - you must first lose your excessive stress before you expect anything to go right at all

If you're pretty sure those things are more or less under control, or at least no worse than they were before, then go see your doctor.

Charmcityguy22
12-30-16, 02:24 PM
Thanks for the reply,so i should have no issue drinking tomorrow night as the med will be out of my system enough and im caucious when drinking.as weĺl i run 7 miles or more a day and up to 16 some days but my drinking of water is low and my diet is somewhat not good.

Fraser_0762
12-30-16, 02:30 PM
Try drinking more water throughout the day (6-8 pints per day), then see how your concentration is after a few days.

Dehydration/electrolyte embalance can be a huge concentration killer.

Charmcityguy22
12-30-16, 05:39 PM
Oh great,thanks on the Hydration tip!im not going to lie i do need to drink more water and eat more fruits and veggies.